# SDR IPXA13B79674

- Difficulty date: July 24, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 86,320 hours, 14,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B027814
- Condition: Damaged
- Location: Apu Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APU COMPT RT SUPPORT FRAME FOUND LOOSE AT BS 2680, WL 300 TO WL 320.  APU BAY RT BS 2658 TO 2701 BETWEEN WL 280-340 AREA SKIN PANEL REPAIRED IAW HX RI-53-81-10277, REV A AND EO B747-5330-51680-A, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
